# SDR SWAA2024080622436

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 52,415 hours, 31,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE EMERGENCY LIGHT NEAR L1 INOP<[01] RE-LAMPED EXTERIOR FUSELAGE EMERGENCY LIGHT NEAR L1 REF AMM 33-51-04. OPS CHECK GOOD.
